# SDR DL72S010747

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 57,444 hours, 42,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1 INCH LONG CRACK AT FS 570  BETWEEN STRINGERS 6R & 7R.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380795-14.
